# SDR UALA2010032901054

- Difficulty date: March 29, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 78,140 hours, 9,570 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 784465
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE (1) STRIP LIGHT INOP ON DOOR 4R.  REPLACED CABLE ASSY AND CLEAR COVER, OP CHECK GOOD.
